MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code Device Inoperable (1663)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/17/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an, 840 ventilator generated error codes which rendered the ventilator inoperable.Although requested, information pertaining to the use of the device at the time of the reported event and patient outcome (if applicable) has not been provided.The service engineer (se) inspected the device and replaced the breath delivery unit (bdu) printed circuit board (pcb).The unit passed all testing and operates within the manufacturing specifications.
 
Additional Manufacturer Narrative
Covidien aware date is 4/12/2017.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
An investigation was performed and the technician found that the reported problem could not be duplicated.No failure was detected.If information is provided in the future, a supplemental report will be issued.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6515320
Report Number8020893-2017-05789
Device Sequence Number11095684
Product Code CBK
UDI-Device Identifier10884521076983
UDI-Public10884521076983
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number4-840220AIQC-FR
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2017
Supplement Date Received by ManufacturerNot provided
02/17/2017
Initial Report FDA Received Date04/24/2017
Supplement Report FDA Received Date04/26/2017
12/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1